# SDR FDEA201701110119

- Difficulty date: January 11, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION CARRIED OUT AT LT WING FIXED LEADING EDGE AT TRACK NR 10 OF XOS 659.7174. FOUND CRACK AT CORNER NR 13 APPROXIMATELY 1/8" IN LENGTH.   REPAIRED IAW SRM 57-40-02-2R FIG. 201 REPAIR 7.  REPAIR CLASSIFICATION IS MAJOR IAW GMM 6-2-100.
